side effects are worse than seizures!!!

Melissa - posted on 06/21/2010 ( 2 moms have responded )

69

15

7

I am on my third medication for epilepsy, and at this point I'd rather just have the freaking seizures!! If it weren't for the fact that I need to get my drivers license back, I'd tell my neurologist to shove it and go the natural route.

Thanks to the meds, I now get tremors, shortness of breath, extreme weakness and fatigue, mood swings, loss of appetite, periods of memory loss, bouts of depression, insomnia, etc. etc. etc.

Is anyone else going through this type of thing? Or go through it at some point?

If you see this, leave this form field blank.
Powered by RESPECT not THUMPS

2 Comments

View replies by

Meg - posted on 07/31/2010

27

24

1

I have! Sometimes the cure is worse than the disease... After I had my daughter last fall I started having bad complex partial seizures and continued with about two grand mal seizures a day and i dont know how many petite mals... Anyways my neurologist put me on an extra medication called Vimpat, which i am trying to go off of now... It was awful, I had the worse double vision ever, nausea, insomnia, depression, you name it... The only medication that I have taken that has worked the best is Lamictal... All the others ones made life much harder... I'm finally back to driving but only if i am feeling 100%... I just pray that one day I won't have to take anything!

Theresa - posted on 07/04/2010

207

36

9

yea I've been on tegratol for a while it makes me tired mad all the time memory loss depression i just take as little as possible that controls my seizures

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms